Alert archive / Iowa / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 86, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 24, 2009, 6:20 PM CDT for Dubuque County, Jackson County, Iowa; Jo Daviess County, Illinois. It was in force for 70 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2009, 6:20 PM CDT (23:20 UTC)
- Expired
- Jul 24, 2009, 7:30 PM CDT
- In force
- 70 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Dubuque County, IA, Jackson County, IA, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 105 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 6:30 PM CDT | FUNNEL CLOUD | Dubuque, IA | RAPIDLY ROTATING WALL CLOUD. |
| Jul 24, 6:36 PM CDT | TSTM WND GST 60 | Dubuque, IA | |
| Jul 24, 6:38 PM CDT | TSTM WND GST 65 | Dubuque, IA | AT KENNEDY MALL. |
| Jul 24, 6:38 PM CDT | HAIL 1.75 | Dubuque, IA | QUARTER TO GOLF BALL SIZE HAIL ON HWY 151 BRIDGE INTO WISCONSIN. |
| Jul 24, 6:40 PM CDT | TSTM WND DMG | 3 W Dubuque, IA | 3 TO 4 INCH DIAMETER TREE LIMBS DOWN. |
| Jul 24, 6:42 PM CDT | FUNNEL CLOUD | Scales Mound, IL | RAPID ROTATION OVER TOWN REPORTED BY FIRE DEPARTMENT. |
| Jul 24, 6:46 PM CDT | HAIL 1 | 2 Ne Dubuque, IA | |
| Jul 24, 6:49 PM CDT | HAIL 1.75 | Council Hill, IL | PING PONG TO GOLF BALL SIZE HAIL. |
| Jul 24, 6:55 PM CDT | TSTM WND DMG | 1 E Galena, IL | *** 1 INJ *** SEMI TRUCK BLOWN OVER ON TOP OF PASSENGER CAR AT HWY 20 AND MOUNT HOPE RD RESULTING IN 1 INJURY. ALSO TREES DOWN IN THE SAME AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 5:02 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 242320
SVRDVN
IAC061-097-ILC085-250030-
/O.NEW.KDVN.SV.W.0086.090724T2320Z-090725T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
620 PM CDT FRI JUL 24 2009
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JACKSON COUNTY IN EAST CENTRAL IOWA...
EASTERN DUBUQUE COUNTY IN NORTHEAST IOWA...
NORTHERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 730 PM CDT.
* AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH....AND TENNIS BALL SIZE HAIL. THIS STORM WAS LOCATED
APPROXIMATELY NEAR MENOMINEE...OR 8 MILES EAST OF DUBUQUE...AND
MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MENOMINEE AROUND 625 PM CDT...
COUNCIL HILL AND 9 MILES NORTHEAST OF ST. DONATUS AROUND 635 PM
CDT...
GALENA AROUND 640 PM CDT...
8 MILES SOUTHWEST OF SCALES MOUND AROUND 645 PM CDT...
6 MILES SOUTHWEST OF SCHAPVILLE AROUND 655 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
THIS STORM HAS ALREADY PRODUCED LARGE HAIL UP TO GOLF BALL SIZE AND
IT REMAINS A THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.
&&
LAT...LON 4265 9072 4263 9069 4258 9067 4251 9062
4251 8993 4248 8992 4220 9063 4267 9090
4268 9089
TIME...MOT...LOC 2319Z 319DEG 25KT 4254 9053
$$
PHILIP/MCCLURE2 follow-up statements
000
WWUS53 KDVN 242341
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
641 PM CDT FRI JUL 24 2009
IAC061-097-ILC085-250030-
/O.CON.KDVN.SV.W.0086.000000T0000Z-090725T0030Z/
DUBUQUE IA-JACKSON IA-JO DAVIESS IL-
641 PM CDT FRI JUL 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHERN JO DAVIESS...NORTHERN JACKSON AND EASTERN DUBUQUE
COUNTIES...
AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH....AND GOLF BALL SIZE HAIL.
THESE STORMS WERE LOCATED APPROXIMATELY ALONG A LINE EXTENDING FROM
APPLE RIVER TO CENTER GROVE...OR ALONG A LINE EXTENDING FROM 13 MILES
SOUTH OF DARLINGTON TO DUBUQUE...MOVING SOUTHEAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
APPLE RIVER...ROCKDALE...KEY WEST AND CATTESE AROUND 645 PM CDT...
APPLE RIVER CANYON STATE...WARREN...MASSEY AND DUBUQUE REGIONAL
AIRPORT AROUND 650 PM CDT...
GUILFORD AND GALENA AROUND 655 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
THIS STORM HAS ALREADY PRODUCED WINDS OF 60 TO 65 MPH AND GOLF BALL
SIZE HAIL...AND IT REMAINS A THREAT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.
&&
LAT...LON 4265 9072 4263 9069 4258 9067 4251 9062
4251 8993 4248 8992 4220 9063 4267 9090
4268 9089
TIME...MOT...LOC 2340Z 319DEG 25KT 4250 9015 4249 9072
$$
PHILIP/MCCLURE000
WWUS53 KDVN 250032
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
732 PM CDT FRI JUL 24 2009
IAC061-097-ILC085-250042-
/O.EXP.KDVN.SV.W.0086.000000T0000Z-090725T0030Z/
DUBUQUE IA-JACKSON IA-JO DAVIESS IL-
732 PM CDT FRI JUL 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JO DAVIESS...NORTHERN
JACKSON AND EASTERN DUBUQUE COUNTIES HAS EXPIRED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR EASTERN IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4265 9072 4263 9069 4258 9067 4251 9062
4251 8993 4248 8992 4220 9063 4267 9090
4268 9089
TIME...MOT...LOC 2341Z 319DEG 25KT 4249 9014 4248 9071
$$
PHILIP/MCCLUREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:00 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 24, 3:00 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 PM CDT FRI JUL 24 2009 .SYNOPSIS... COLD FRONT STRETCHES FROM LAKE SUPERIOR ACROSS NORTHWEST IOWA AND INTO WESTERN NEBRASKA THIS AFTERNOON. UPPER LOW IS CENTERED OVER SOUTHWEST ONTARIO WITH AN ASSOCIATED SHORT WAVE DROPPING ACROSS SOUTHERN MN. CONVECTION IS FIRING AHEAD OF THE FRONT...AND HAS A HISTORY OF STRONG WINDS AND LARGE HAIL. && .SHORT TERM...TONIGHT... FORECAST ISSUES HINGE ON PASSAGE OF COLD FRONT THIS AFTERNOON. SUPERCELL CONTINUES TO TRACK SOUTHEAST IN SHEARED AND UNSTABLE ENVIRONMENT WITH 65 TO 70 DEGREE DEW POINTS. THREAT OF ADDITIONAL CONVECTIVE DEVELOPMENT CONTINUES BEHIND THIS INITIAL LINE UNTIL FRONT COMES THROUGH LATER TONIGHT. .LONG TERM...SATURDAY THROUGH FRIDAY... AN ACTIVE PATTERN WILL CONTINUE THROUGH THE EXTENDED PERIOD WITH NORTHWEST FLOW BRINGING A SERIES OF OPPORTUNITIES FOR PRECIP. ECMWF AND GFS AGREE ON THE LARGER PATTERN BUT OF COURSE DISAGREE ON THE DETAILS OF TIMING/STRENGTH OF ANY PARTICULAR WAVE. SATURDAY AND SUNDAY...COLD FRONT ON TRACK TO BARREL THROUGH THE AREA TONIGHT AND LATEST MODELS SUGGEST SATURDAY WILL BE DRY. WILL LEAVE A LOW POP IN WEST CENTRAL ILLINOIS SATURDAY MORNING FOR ANY LINGERING POST-FRONTAL PRECIP AND ANOTHER LOW CHANCE IN NORTHWEST ILLINOIS FOR TOMORROW AFTERNOON AS A SHORT WAVE DROPS INTO THE UPPER MISSISSIPPI VALLEY. NAM AND ECMWF IDENTIFY ANOTHER WEAK SHORT WAVE SUNDAY AFTERNOON AND HAVE TRIMMED POPS BACK TO ONLY AFTERNOON AND ONLY FOR EASTERN PARTS OF THE SERVICE AREA. MONDAY THROUGH TUESDAY ANOTHER FRONT WILL WORK ACROSS THE AREA. LINGERING BOUNDARY AND LACK OF CONSOLIDATED UPPER SUPPORT WILL REQUIRE BROAD POPS THROUGH THE PERIOD. WEDNESDAY LOOKS LIKE OUR BEST SHOT AT A QUIET DAY. FOR THE END OF NEXT WEEK...GFS AND ECMWF DIVERGE SIGNIFICANTLY ON THE EVOLUTION OF THE SURFACE FEATURES. WILL STAY THE COURSE OF THE ECMWF AND SEE HOW FUTURE RUNS PAN OUT. && .AVIATION... WEATHER AT TAF SITES WILL HINGE ON TIMING OF COLD FRONT PASSAGE. FRONT IS EXPECTED TO CLEAR KCID AND KDBQ BY 03Z AND KBRL AND KMLI BY 06Z. WITH THE FRONT EXPECT A WIND SHIFT FROM SOUTHERLY TO NORTHWESTERLY. WILL MONITOR SITES FOR POSSIBLE FOG OVERNIGHT BUT CHANCE AT THIS TIME IS TOO LOW TO BE INCLUDED IN TAFS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 33
Hazardous weather outlook, Jul 24, 11:57 AM CDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1157 AM CDT FRI JUL 24 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-251000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1157 AM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF AN ADVANCING COLD FRONT. THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE STORMS ACROSS THE ENTIRE OUTLOOK AREA. THUNDERSTORMS LATE THIS MORNING OVER FAR NORTHERN IOWA WILL MOVE SOUTHEAST INTO EASTERN IOWA THIS AFTERNOON. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL UP TO THE SIZE OF GOLFBALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THROUGH 5 PM THE SEVERE WEATHER THREAT WILL BE EXIST MAINLY WEST OF THE MISSISSIPPI RIVER AND NORTH OF A LINE FROM SIGOURNEY TO THE QUAD CITIES. THIS EVENING...THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE REST OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY CONTINUE TO BE SEVERE WITH THE PRIMARY RISK BEING WIND GUSTS OVER 60 MPH AND LARGE HAIL. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS AND LOCALLY HEAVY RAINFALL. THE POTENTIAL FOR SEVERE STORMS WILL END BY 10 PM...WITH THUNDERSTORMS EXITING TO THE SOUTHEAST BY EARLY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MONDAY THROUGH TUESDAY NIGHT...THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA. SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED FOR PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. ANY REPORTS OF HAIL...AND WINDS GREATER THAN 40 MPH TO THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Jul 24, 4:59 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL DELAWARE 42.47N 91.34W
07/24/2009 E1.75 INCH DELAWARE IA TRAINED SPOTTER
SPOTTER NOTED EXTENSIVE CROP DAMAGE ALONG HWY
20...EXTENDING FROM 1 MILE WEST OF THE DELAWARE EXIT TO 2
MILES EAST OF THE EARLVILLE EXIT. THERE WAS ALSO HAIL
DAMAGE NOTED TO THE EXIT SIGN. DELAYED REPORT.
&&
MASLocal storm report, Jul 24, 5:45 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL 2 E SCALES MOUND 42.48N 90.21W
07/24/2009 M1.75 INCH JO DAVIESS IL LAW ENFORCEMENT
HALF DOLLAR TO GOLFBALL SIZE HAIL.
&&
MASSpecial weather statement, Jul 24, 5:52 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 552 PM CDT FRI JUL 24 2009 IAZ040-041-250100- BUCHANAN-DELAWARE- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER 552 PM CDT FRI JUL 24 2009 ...EXTREMELY SEVERE THUNDERSTORM MOVING TOWARDS NORTHEAST IOWA... AT 545 PM CDT AN EXTREMELY SEVERE THUNDERSTORM...WITH BASEBALL TO SOFTBALL SIZE HAIL...WAS LOCATED IN NORTHERN FAYETTE COUNTY NORTHEAST OF WEST UNION. ANOTHER EXTREMELY SEVERE STORM WAS LOCATED NEAR ST. LUCAS IN NORTHWEST FAYETTE COUNTY. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH. IF THESE STORMS HOLD TOGETHER THEY WILL MOVE INTO BUCHANAN AND DELAWARE COUNTIES BY 645 PM. YOU SHOULD CONTINUE TO MONITOR THESE POTENTIALLY DESTRUCTIVE STORMS... AND SEEK SHELTER WHEN A WARNING IS ISSUED. HAASE
Local storm report, Jul 24, 6:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
603 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL SSW SCALES MOUND 42.47N 90.25W
07/24/2009 M1.75 INCH JO DAVIESS IL TRAINED SPOTTER
HALF DOLLAR TO GOLFBALL SIZE HAIL.
0552 PM HAIL APPLE RIVER 42.50N 90.09W
07/24/2009 M1.75 INCH JO DAVIESS IL AMATEUR RADIO
0558 PM HAIL 2 N STOCKTON 42.38N 90.01W
07/24/2009 M2.50 INCH JO DAVIESS IL AMATEUR RADIO
&&
MASLocal storm report, Jul 24, 6:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
610 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL SSW STOCKTON 42.35N 90.01W
07/24/2009 E1.75 INCH JO DAVIESS IL TRAINED SPOTTER
LASTED FOR A FEW MINUTES.
0607 PM HAIL STOCKTON 42.35N 90.01W
07/24/2009 M2.00 INCH JO DAVIESS IL CO-OP OBSERVER
MOSTLY GOLFBALL HAIL...WITH A FEW UP TO 2 INCHES.
&&
LELocal storm report, Jul 24, 6:11 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
611 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 4 ENE STOCKTON 42.37N 89.93W
07/24/2009 M1.75 INCH JO DAVIESS IL AMATEUR RADIO
MEASURED WINDS OF 35 MPH.
0609 PM HAIL 3 S STOCKTON 42.31N 90.01W
07/24/2009 M1.75 INCH JO DAVIESS IL PUBLIC
&&
MASThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:41 PM CDT | Special Weather Statement | DVN | Lee | 64 min |
| Jul 24, 1:12 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware | 2 hr |
| Jul 24, 1:55 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque | 65 min |
| Jul 24, 2:47 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones | 40 min |
| Jul 24, 6:27 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque | 63 min |
| Jul 24, 6:53 PM CDT | Severe Thunderstorm Warning | DVN | Jackson | 82 min |
| Jul 24, 5:16 PM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 59 min |
| Jul 24, 6:07 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 53 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.